# SDR QXEA2025060400236

- Difficulty date: May 20, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 20,378 hours, 13,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FWD RH DOUBLER CORRODED. FWD RH WET AREA DOUBLER FOUND TO BE OUT OF LIMITS IAW SRM 53-10-10 REPLACED DOUBLER IAW SRM 51-40-08.
